# SDR FDEA201003110782

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651730114
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS 2 CRACKED RIBS AT ACTUATOR FWD MOUNT.  NBD SIDE IS CRACKED AT AFT NUTPLATE AND OTBD SIDE CRACKED IN BOTTOM RADIUS.  REMOVED ACCESS PANELS AND CRACKED RIBS AT NR 6 SLAT IAW SRM 51-30-2.  LOCATED AND DRILLED NEW RIBS IAW SRM 51-30-5.  INSTALLED NEW RIBS PN 65-17294U14, PO NR 20013120 AND 65-17294U13, PO NR 20013164 AND ACCESS PANELS IAW SRM 51-30-2, REV 102.
